# SDR ASAA0040086

- Difficulty date: June 30, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE NR 5 FLAP TRACK FAIRING INNER RUBSTRIP WAS FOUND TO BE WORN.  REPAIRED PER EA 5720-01176.  (M)
